# SDR DXTA200500904

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 9,076 hours, 7,266 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI SKID ACTIVATES INTERMITTANTLY BELOW 5KTS.  COMPLETELY ACTIVATES WITH MODERATE BRAKE PRESSURE, RESULTING IN NO BRAKES AT ALL. ANTISKID OFF BRAKES NORMAL.  ALL ELECTRICAL SIGNALS CHECK OK IAW 560 M/M WIRING 32-48-01.  BIT CHECK, CHECKS OK IAW 560 MM 32-40-00, DYNAMIC BIT TEST CHECKS OK IAW 560 MM 32-42-00.  ACCOMPLISHED ANTI-SKID BRAKE SYSTEM CHECK IAW 560 MM CH 32-42-00.
